# SDR DALA2018112106743

- Difficulty date: November 21, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 39,360 hours, 26,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1-DOOR EXIT SIGN ABOVE FLIGHT ATTENDENT SEAT IS INOPERATIVE. MAINTENANCE REPLACED BATTERY PACK B5-235 PER B717 AMM 33-53. OPERATIONAL CHECK WAS GOOD. (LP #4592427)
